# SDR SWAA2013011411399

- Difficulty date: January 9, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N323SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23344
- Aircraft time: 81,429 hours, 72,425 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spindle
- Part number: 65C27409
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SPINDAL HAS INDICATIONS COATING FLAKING.  REMOVED AND REPLACED NR 2 SPINDAL AS PER MT 327-51-08 AND MT 327-51-06 SEE CARDS FOR INDIVIDUAL SIGN OFF.
